# SDR C1HA200185009

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 20139
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (EXTERIOR) LOCATED OVER RIGHT WING AND BETWEEN OVERWING EXITS IS INOP.  REMOVED AND REPLACED EXTERIOR ENER LIGHT BATTERY PACK CKS GOOD.
